Alert archive / New Mexico / High Wind Watches in 2011
High Wind Watch 15, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Apr 5, 2011, 4:14 AM MDT for Eddy County, New Mexico. It took effect at Apr 6, 2011, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 4:14 AM MDT (10:14 UTC)
- In effect from
- Apr 6, 2011, 6:00 AM MDT
- Expired
- Apr 6, 2011, 3:56 AM MDT
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4005 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008 WWUS74 KMAF 051014 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 514 AM CDT TUE APR 5 2011 ...HIGH WINDS POSSIBLE IN THE GUADALUPE MOUNTAINS WEDNESDAY AND THURSDAY... .AN UPPER LEVEL STORM SYSTEM WILL FORM OVER THE WEST COAST TODAY THEN PASS BY JUST TO THE NORTH OF THE REGION WEDNESDAY AND WEDNESDAY NIGHT. STRONG WINDS IN THE MID LEVEL ASSOCIATED WITH THIS UPPER SYSTEM COULD RESULT IN HIGH WINDS IN THE GUADALUPE MOUNTAINS FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. NMZ027-TXZ258-052030- /O.NEW.KMAF.HW.A.0015.110406T1800Z-110408T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 414 AM MDT TUE APR 5 2011 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * TIMING: WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS: WESTERLY WINDS 35-45 MPH...GUSTS TO 60 MPH. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE MOUNTAINS SHOULD USE CAUTION AND REMAIN ALERT FOR HAZARDOUS DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
078 WWUS74 KMAF 051955 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 255 PM CDT TUE APR 5 2011 ...HIGH WINDS POSSIBLE IN THE GUADALUPE MOUNTAINS WEDNESDAY AND THURSDAY... .AN UPPER LEVEL STORM SYSTEM WILL APPROACH THE COAST OF SOUTHERN CALIFORNIA THROUGH TONIGHT...THEN PASS BY JUST TO THE NORTH OF THE REGION WEDNESDAY AND WEDNESDAY NIGHT. STRONG WINDS IN THE MID LEVELS ASSOCIATED WITH THIS UPPER SYSTEM COULD RESULT IN HIGH WINDS IN THE GUADALUPE MOUNTAINS FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. NMZ027-TXZ258-061000- /O.EXT.KMAF.HW.A.0015.110406T1200Z-110408T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 155 PM MDT TUE APR 5 2011 ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... * TIMING: WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON. * WINDS: WESTERLY WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE MOUNTAINS SHOULD USE CAUTION AND REMAIN ALERT FOR HAZARDOUS DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
680 WWUS74 KMAF 060956 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 456 AM CDT WED APR 6 2011 ...HIGH WINDS WILL IMPACT THE GUADALUPE MOUNTAINS TODAY THROUGH THURSDAY... .AN UPPER LEVEL STORM SYSTEM WILL TRANSLATE ACROSS THE DESERT SOUTHWEST TODAY...AND INTO THE ROCKY MOUNTAINS TONIGHT AND THURSDAY. STRONG SOUTHWESTERLY MID LEVEL WINDS AHEAD OF THIS SYSTEM WILL BRING A PERIOD OF HIGH WINDS TO THE GUADALUPE MOUNTAINS TODAY THROUGH THURSDAY. THE STRONGEST WIND SPEEDS ARE EXPECTED THURSDAY. WINDS SHOULD GRADUALLY DIMINISH THURSDAY EVENING. NMZ027-TXZ258-062200- /O.UPG.KMAF.HW.A.0015.110406T1200Z-110408T0000Z/ /O.NEW.KMAF.HW.W.0023.110406T1200Z-110408T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 356 AM MDT WED APR 6 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: TODAY AND TONIGHT...SOUTHWESTERLY WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH. THURSDAY...SOUTHWESTERLY WINDS 40 TO 50 MPH...WITH GUSTS OVER 70 MPH. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE MOUNTAINS SHOULD USE CAUTION AND REMAIN ALERT FOR HAZARDOUS DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Apr 5, 3:58 AM MDT, 16 minutes earlier.
Area forecast discussion, Apr 5, 3:58 AM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
458 AM CDT TUE APR 5 2011
.DISCUSSION...
UPPER TROUGHS WILL BE ABUNDANT THROUGH THE NEXT 7 DAYS...ONLY TOO
FAR NORTH FOR MUCH OF A SHOT OF RAIN ANYTIME SOON. PERIODIC WINDY
CONDITIONS WILL BE ACCOMPANIED BY SEESAWING TEMPERATURES AS ANY
THERMAL RIDGE THAT EXPANDS OVER THE AREA WILL BE FLATTENED BY
SUBSEQUENT UA TROUGH PASSAGES. DRY...TO VERY DRY...AIR WILL LIKELY
BE THE MOST CONSISTENT OCCURRENCE OVER THE REGION THROUGH THE
EXTENDED. THEREFORE...FIRE WEATHER CONCERNS WILL BE THE MAIN
FORECAST PROBLEM...WITH HIGH WINDS SECOND. PLEASE SEE THE FIRE
WEATHER DISCUSSION BELOW FOR FURTHER DETAILS. A THERMAL RIDGE WILL
BEGIN TO EXPAND OVER THE REGION TODAY AS THE LATEST SURFACE RIDGE
SHIFTS EAST AND LEE TROUGHING...ALREADY UNDERWAY...STRENGTHENS.
TEMPERATURES WILL CLIMB 5-10 DEGREES ABOVE NORMAL THIS AFTERNOON AS
A FLAT UPPER RIDGE TRAVERSES THE REGION. ANOTHER UA TROUGH WILL
HEAD EAST FROM THE PACIFIC...AND INCREASE SOUTHWEST FLOW ALOFT AND
ALLOW THE LOW LEVEL THERMAL RIDGE TO EXPAND OVER THE AREA. DESPITE
AN INCREASE IN HIGH CLOUD AHEAD OF THIS UA TROUGH...TEMPERATURES
WILL SOAR NEARLY 20 DEGREES ABOVE NORMAL.
THE TROUGH WILL PASS THE AREA WEDNESDAY...MAINLY TO THE NORTH WITH
ANY LOW LEVEL MOISTURE RETURN BRIEF...AND MOSTLY OVER THE LOWER
TRANS PECOS AND EASTERN PERMIAN BASIN. A PACIFIC COLD FRONT WILL
FLATTEN THE LOW LEVEL THERMAL RIDGE...AS PROMISED ABOVE...AND KNOCK
TEMPERATURES BACK DOWN TO ONLY 5 -10 DEGREES ABOVE NORMAL THURSDAY.
WINDS WILL BECOME MORE OF A CONCERN THURSDAY...ESPECIALLY IN THE
GUADALUPE MOUNTAINS...AS MID LEVEL WINDS INCREASE TO 40-50KT AT H7
OVER THE NORTHERN HALF OF THE FORECAST AREA IN PARTICULAR. WILL
ISSUE A HIGH WIND WATCH FOR THE GUADALUPE MOUNTAINS...WHILE THE
PLAINS WILL HAVE TO BE MONITORED FOR AT LEAST A WIND ADVISORY DUE TO
THE POTENTIAL FOR WESTERLY WINDS OF 25-35 MPH AND GUSTS TO 50 MPH
THURSDAY AFTERNOON. A LARGE CUTOFF LOW IS THEN PROGGED TO FORM OVER
THE SOUTHWEST CONUS BY WEEK'S END. SINCE IT APPEARS LIKELY THIS
SYSTEM WILL ONLY LUMBER EASTWARD SLOWLY...THEN EJECT MAINLY NORTH OF
THE REGION SATURDAY OR SUNDAY...MORE WINDY CONDITIONS AND MAINLY
ABOVE NORMAL TEMPERATURES APPEAR TO BE OUR LOT WHILE RAIN CHANCES
CONTINUE TO BE SLIM.
&&
.FIRE WEATHER...
AN ACTIVE FIRE WEATHER PATTERN WILL PERSIST ACROSS MUCH OF THE
REGION THROUGH THE REST OF THIS WEEK...AND POSSIBLY INTO THE
WEEKEND.
RECOVERY IS POOR ACROSS ALL OF WEST TX AND SOUTHEASTERN NM EARLY
THIS MORNING...AS SURFACE DEWPOINTS REMAIN IN THE SINGLE DIGITS AND
TEENS...AND RH VALUES GENERALLY RANGE BETWEEN 20-40 PCT ACROSS MOST
LOCATIONS. THE SURFACE PRESSURE GRADIENT WILL INCREASE ACROSS WEST
TEXAS TODAY AS HIGH PRESSURE MOVES EASTWARD INTO SOUTHEAST
TX/SOUTHERN LA...AND A TROUGH OF LOW PRESSURE DEEPENS ACROSS EASTERN
NM. SOUTHERLY 20 FT WINDS WILL SUBSEQUENTLY INCREASE TO AROUND 20
MPH ACROSS THE WESTERN LOW ROLLING PLAINS AND EASTERN PERMIAN BASIN.
THESE WIND SPEEDS...WHEN COMBINED WITH HIGH TEMPERATURES AROUND 80
DEGREES AND RH VALUES AROUND 10 PCT WILL BRING CRITICAL FIRE WEATHER
CONDITIONS MAINLY ALONG AND EAST OF A GAIL...BIG SPRING...BIG LAKE
LINE TODAY...AND WE WILL KEEP THE RED FLAG WARNING IN EFFECT ACROSS
THESE LOCATIONS. WIND SPEEDS/RH CRITERIA ARE ALSO EXPECTED TO BE MET
IN THE GUADALUPE MTNS TODAY...AND WE WILL INCLUDE THIS FIRE WEATHER
ZONE IN THE RED FLAG WARNING. ANOTHER NIGHT OF POOR TO FAIR AT BEST
RECOVERY IS EXPECTED ACROSS JUST ABOUT ALL LOCATIONS.
SURFACE LOW PRESSURE IS EXPECTED TO DEEPEN IN THE VICINITY OF
NORTHEAST NM AND THE WESTERN TX PANHANDLE THURSDAY AFTERNOON...
WITH THE SURFACE TROUGH AXIS TRAILING THROUGH SOUTHEAST NM AND
SOUTHWEST TX. STRONG LOW LEVEL THERMAL RIDGING ALONG THIS FEATURE
WILL RESULT IN MUCH ABOVE NORMAL TEMPERATURES ACROSS THE FORECAST
AREA...I.E. HIGHS MOSTLY IN THE LOWER TO MID 90S ACROSS THE PLAINS
AND 80S IN THE MOUNTAINS. THESE VERY WARM TEMPERATURES...ALONG WITH
SURFACE DEWPOINTS IN THE 20S WILL RESULT IN MINIMUM RH VALUES IN THE
SINGLE DIGITS OVER MOST OF THE REGION. WEST TO SOUTHWEST 20 FT WINDS
WILL INCREASE TO 20 TO 25 MPH ACROSS THE PLAINS...AND 30 MPH OR
GREATER IN THE GUADALUPE MTNS GIVEN THE INCREASING SURFACE GRADIENT
AND MID LEVEL WIND SPEEDS. CONFIDENCE IS HIGH ENOUGH TO UPGRADE THE
PREVIOUS FIRE WEATHER WATCH TO A RED FLAG WARNING OVER THE VAN HORN
CORRIDOR...UPPER TRANS PECOS...SOUTHEAST NEW MEXICO PLAINS...AND THE
CENTRAL AND NORTHERN PERMIAN BASIN WEDNESDAY.
SOUTHWESTERLY MID LEVEL FLOW WILL INCREASE ACROSS WEST TX AND
SOUTHEASTERN NM THURSDAY AND FRIDAY. FIRE WEATHER CONCERNS WILL
CONTINUE BOTH DAYS...AS TEMPERATURES REMAIN ABOVE NORMAL...RH VALUES
REMAIN VERY LOW...AND WIND SPEEDS POTENTIALLY INCREASE ABOVE 20 MPH.
THURSDAY CURRENTLY APPEARS TO BE THE DAY WHERE 20 FT WIND SPEEDS
OVER 20 MPH MAY AFFECT A LARGE PORTION OF THE FORECAST AREA...AND A
FIRE WEATHER WATCH MAY BECOME NECESSARY WITHIN THE NEXT 12-24 HOURS.
LOOKING AHEAD TOWARD THE WEEKEND...AN UPPER LEVEL TROUGH WILL DEEPEN
ACROSS THE ROCKY MOUNTAINS SATURDAY...AND MAY PROGRESS SLOWLY
EASTWARD TOWARD THE CENTRAL/SOUTHERN PLAINS BY SUNDAY. A SURFACE
TROUGH OF LOW PRESSURE IS EXPECTED TO EXTEND THROUGH WEST TX AND
SOUTHEAST NM SATURDAY AFTERNOON...LIKELY BRINGING CONTINUED WELL
ABOVE NORMAL TEMPERATURES AND INCREASED SOUTHWESTERLY WINDS ACROSS A
GOOD PORTION OF THE REGION. A PACIFIC FRONT MAY THEN MOVE ACROSS THE
FORECAST AREA SUNDAY...POTENTIALLY BRINGING FAIRLY STRONG W/NW WINDS
IN ITS WAKE. MEDIUM RANGE SOLUTIONS ALSO CONTINUE TO BE IN PRETTY
GOOD AGREEMENT WITH KEEPING LOW DEWPOINTS IN PLACE THIS WEEKEND...
ESPECIALLY SUNDAY IN THE WAKE OF THE FRONTAL PASSAGE. THUS...
CRITICAL FIRE WEATHER CONDITIONS SEEM PROBABLE ACROSS MUCH OF THE
FORECAST AREA THIS UPCOMING WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 81 53 95 61 / 0 0 0 10
CARLSBAD NM 88 55 93 58 / 0 0 0 10
DRYDEN TX 81 51 91 60 / 0 0 0 0
FORT STOCKTON TX 88 56 96 60 / 0 0 0 0
GUADALUPE PASS TX 81 58 83 51 / 0 0 0 10
HOBBS NM 84 48 90 55 / 0 0 0 10
MARFA TX 80 41 83 44 / 0 0 0 0
MIDLAND INTL AIRPORT TX 83 51 95 57 / 0 0 0 10
ODESSA TX 84 53 95 58 / 0 0 0 10
WINK TX 88 52 96 59 / 0 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ.
RED FLAG WARNING FROM 11 AM TO 8 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7
PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES... BORDEN...
GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...MITCHELL...
REAGAN...SCURRY.
RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TO 9 PM CDT /8 PM
MDT/ WEDNESDAY FOR THE FOLLOWING ZONES... ANDREWS...
BORDEN...DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE
MOUNTAINS...HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...
REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...VAN HORN AND
HIGHWAY 54 CORRIDOR...WINKLER.
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
21/67Hazardous weather outlook, Apr 5, 3:42 AM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 442 AM CDT TUE APR 5 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-060945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 442 AM CDT TUE APR 5 2011 /342 AM MDT TUE APR 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF WARM TEMPERATURES...VERY LOW RELATIVE HUMIDITY...AND SOUTHERLY WINDS AROUND 20 MPH WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO THE EASTERN PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS TODAY. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO EXPECTED IN THE GUADALUPE MOUNTAINS. A RED FLAG WARNING IS IN EFFECT FOR THESE LOCATIONS FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH WILL BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. A HIGH WIND WATCH IS IN EFFECT. CONTINUED WARM...WINDY...AND VERY DRY CONDITIONS WILL LIKELY BRING CRITICAL FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS... THE SOUTHEAST NEW MEXICO PLAINS...THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE UPPER TRANS PECOS REGION...AND THE CENTRAL AND NORTHERN PERMIAN BASIN WEDNESDAY. A RED FLAG WARNING IS IN EFFECT FOR THESE LOCATIONS FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY CONTINUE TO AFFECT PORTIONS OF WEST TEXAS AND SOUTHEAST NEW MEXICO LATE THIS WEEK INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 5:04 AM MDT | Red Flag Warning | MAF | Andrews, Borden, Dawson, Ector, Gaines, Glasscock and 7 more | 39 hr |
| Apr 5, 1:17 PM MDT | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 16 hr |
Nearby
High Wind Watches in New Mexico, 2011High Wind Watches in Texas, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.